# SDR ABXA9701681

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch Assy
- Part number: AR25291GR41
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND COCKPIT DOOR WOULD NOT OPEN FROM INSIDE OR OUTSIDE.  REINSTALLED TUMBLER MECHANISM INSIDE DOOR HANDLE.
